# SDR DXTA2025090404815

- Difficulty date: September 3, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N431QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500507
- Aircraft time: 5,660 hours, 4,431 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Lever
- Part number: 7805019
- Part serial: 1906
- Condition: Faulted
- Location: Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL, CAS MESSAGE ILLUMINATED   ATTEMPTED RESET PROCEDURE PER THE CHECKLIST UNSUCCESSFULLY. LANDED ZERO FLAPS UNEVENTFULLY.   COULD NOT DUPLICATE FLAPS FAIL CAS MESSAGE. PER CONTACT CENTER PREFORMED A GVI OF FLAPS.FLAP ROLLERS, FLAP TRACKS AND FLAP WELLS NO DEFECTS NOTED.SENT IN CMC DOWNLOAD AHEAD SYSTEM SHOWED SEVERAL SEVARL FLAP HANDLE DISAGREE. REMOVED AND REPLACED FLAP SELECTOR LEVER REF M/M 27-53-01 OPS CHECK GOOD.
